CureZone   Log On   Join
Untreated mouth thrush
 
Karen08 Views: 1,194
Published: 15 months ago
 

Untreated mouth thrush


Hello

Was researching candida and saw that steroid inhalers can causes systemic fungal overgrowth. Just realised I've had thrush from my inhaler for at least 2 years now.

Can someone tell me if the untreated thrush in my mouth could have caused candida overgrowth in my intestines?

My symptoms are:

Blurred vision
Excessive and uncontrollable gas (worst symptom)
Constant colds and sinus trouble
Exhaustion
Bit of Depression and lack of interest in anything
Anxiety around crowds
No concentration

Thanks
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.328 sec, (1)